# SDR AALA20111011TUL02

- Difficulty date: October 11, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 33,746 hours, 16,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT TIE DOWN TRACK SPLICE STATIONS 1213 TO 1220.  INSTALLED NEW TIE DOWN TRACK SPLICE PER SRM 51-30-02.
